On the multiplication of operator-valued C-free random variables

Mihai Popa, Victor Vinnikov, Jiun Chiau Wang

Research output: Contribution to journalArticlepeer-review


The paper discusses some results concerning multiplication of non-commutative random variables that are c-free with respect to a pair (Φ, φ), where Φ is a linear map with values in some Banach algebra or C*-algebra and φ is scalar-valued. In particular, we construct a suitable analogue of Voiculescu’s S-transform for this framework.

Original languageEnglish
Pages (from-to)241-260
Number of pages20
JournalColloquium Mathematicum
Issue number2
StatePublished - 1 Jan 2018


  • C-free independence
  • Free independence
  • Kreweras complementary
  • Multiplicative convolution
  • Operator-valued map
  • Planar trees

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'On the multiplication of operator-valued C-free random variables'. Together they form a unique fingerprint.

Cite this